MAUDE Adverse Event Report: EXACTECH, INC. LOGIC CR TIB INSERT SLOPE+, SZ 2, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC CR TIB INSERT SLOPE+, SZ 2, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-012-48-2009
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Failure of Implant (1924); Insufficient Information (4580)
Date of Event 03/06/2023
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, approximately 6 months post op the initial left tka, this 73 y/o female patient was revised due the recall.Surgeon did not provide any more details on reason for the revision to the representative.No breakage of device or surgical delay prolongation.Patient was last known to be in stable condition following the event.No other patient information medical history provided.Unable to obtain x-rays/photos.Product not returning hospital would not allow.
 
Additional Manufacturer Narrative
Pending evaluation concomitant device(s): 5266006 02-010-03-0220 - logic cr femoral cem, left sz 2, 5269825 02-012-45-2020 - lgc tibial fit tray cem sz 2f / 2t, 5170399 200-02-29 - three peg patella 29mm.
 
Additional Manufacturer Narrative
Section h10: (h3) the cause of the patient's condition and revision surgery as related to the devices cannot be conclusively determined, insufficient information.These devices are used for treatment not diagnosis.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following corrections have been made: b1, b5, d8, d6a/ d6b, g1, h6: annex c, e, g.The cause of the patient's condition and revision surgery as related to the devices cannot be conclusively determined, insufficient information.These devices are used for treatment not diagnosis.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Event or Problem Description
As reported, approximately 6 months post operation the initial left tka, this female patient was revised due the recall.Surgeon did not provide any more details on reason for the revision to the representative.No breakage of device or surgical delay/prolongation.Patient was last known to be in stable condition following the event.No other patient information/medical history provided.Unable to obtain x-rays/photos.Product not returning; hospital would not allow.

Brand Name
LOGIC CR TIB INSERT SLOPE+, SZ 2, 9MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
3523771140
MDR Report Key16649378
Report Number1038671-2023-00551
Device Sequence Number5516730
Product Code JWH
UDI-Device Identifier10885862174284
UDI-Public10885862174284
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K111400
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/24/2019
Device Catalogue Number02-012-48-2009
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/07/2023
Supplement Date Received by Manufacturer08/02/2023
02/09/2026
Initial Report FDA Received Date03/30/2023
Supplement Report FDA Received Date08/24/2023
02/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/25/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0021-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Patient Age73 YR
Patient SexFemale